# SDR CALA2025040303465

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N17566
- Make and model: Boeing 737-9
- Aircraft serial: 67185
- Aircraft time: 6,232 hours, 2,108 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Lavatory
- Condition: Soiled
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R AFT LAV HAS EXTREMELY FOUL SMELL. CLEANERS STATE LAV IS CLEAN BUT STILL SMELLS. INSPECTED LAV FOR LEAKS, FLUSHED TOILET SEVERAL TIMES, NO LEAKS NOTED. APPEARS & SMELLS LIKE SOMEONE URINATED ON THE FLOOR. CLEANERS INFORMED TO CLEAN & DISINFECT FLOOR. NO FURTHER DEFECTS NOTED.
